RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 5, Pages 138–168 (Mi aa819)  

This article is cited in 11 scientific papers (total in 11 papers)

Research Papers

Bernstein weight inequalities and embedding theorems for model subspaces

A. D. Baranov

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (1238 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:5, 733–752

Bibliographic databases:

Received: 06.03.2003

Citation: A. D. Baranov, “Bernstein weight inequalities and embedding theorems for model subspaces”, Algebra i Analiz, 15:5 (2003), 138–168; St. Petersburg Math. J., 15:5 (2004), 733–752

Citation in format AMSBIB
\Bibitem{Bar03}
\by A.~D.~Baranov
\paper Bernstein weight inequalities and embedding theorems for model subspaces
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 5
\pages 138--168
\mathnet{http://mi.mathnet.ru/aa819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068792}
\zmath{https://zbmath.org/?q=an:1070.47021}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 5
\pages 733--752
\crossref{https://doi.org/10.1090/S1061-0022-04-00829-5}


Linking options:
  • http://mi.mathnet.ru/eng/aa819
  • http://mi.mathnet.ru/eng/aa/v15/i5/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Baranov, “On estimates of the $L^p$-norms of derivatives in spaces of entire functions”, J. Math. Sci. (N. Y.), 129:4 (2005), 3927–3943  mathnet  crossref  mathscinet  zmath
    2. Baranov A. D., “Bernstein-type inequalities for shift-coinvariant subspaces and their applications to Carleson embeddings”, J. Funct. Anal., 223:1 (2005), 116–146  crossref  mathscinet  zmath  isi  elib  scopus
    3. Baranov A., “Stability of bases and frames of reproducing kernels in model spaces”, Ann. Inst. Fourier (Grenoble), 55:7 (2005), 2399–2422  crossref  mathscinet  zmath  isi  scopus
    4. A. D. Baranov, “Interior compact subspaces and differentiation in model subspaces”, J. Math. Sci. (N. Y.), 139:2 (2006), 6369–6373  mathnet  crossref  mathscinet  zmath
    5. Baranov A., “Completeness and Riesz bases of reproducing kernels in model subspaces”, Int. Math. Res. Not., 2006, 81530, 34 pp.  mathscinet  zmath  isi  elib
    6. Baranov A. D., “On $L^1$-norms of meromorphic functions with fixed poles”, Proc. Amer. Math. Soc., 134:10 (2006), 3003–3013 (electronic)  crossref  mathscinet  zmath  isi  elib  scopus
    7. Dyakonov K. M., “Meromorphic functions and their derivatives: Equivalence of norms”, Indiana Univ. Math., 57:4 (2008), 1557–1571  crossref  mathscinet  zmath  isi  elib  scopus
    8. A. D. Baranov, “Embeddings of model subspaces of the Hardy space: compactness and Schatten–von Neumann ideals”, Izv. Math., 73:6 (2009), 1077–1100  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Baranov A., Fricain E., Mashreghi J., “Weighted Norm Inequalities for de Branges-Rovnyak Spaces and their Applications”, American Journal of Mathematics, 132:1 (2010), 125–155  crossref  mathscinet  zmath  isi  scopus
    10. Fricain E., Hartmann A., “Regularity on the Boundary in Spaces of Holomorphic Functions on the Unit Disk”, Hilbert Spaces of Analytic Functions, CRM Proceedings & Lecture Notes, 51, 2010, 91–119  crossref  mathscinet  zmath  isi
    11. Lubinsky D.S., “Weighted Markov-Bernstein Inequalities For Entire Functions of Exponential Type”, Publ. Inst. Math.-Beograd, 96:110 (2014), 181–192  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:598
    Full text:120
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019